# SDR ASOA2014082211123

- Difficulty date: July 31, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 14,503 hours, 10,073 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bearing
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR LINK ASSY LOWER BALL BEARING CRACKED AND LINK TOUCHING FUSELAGE FRAME.  LEFT WING REAR SPAR LINK ASSY REPLACED DURING ACCOMPLISHMENT OF SB670BA-57-016.  SDR CLOSED.
